MathSciNet Relay Station
MathSciNet bibliographic data
MR2140673 11F72
Balslev, E.; Venkov, A. On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians. Algebra i Analiz 17 (2005), no. 1, 5--52; reprinted in St. Petersburg Math. J. 17 (2006), no. 1, 1–37
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement